{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad01_expire_date}}
{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad02_expire_date}}
Art
J-GLOBAL ID:201602006556632214   Reference number:58A0074153

Numerical Solutions for Beams on Elastic Foundations.

弾性地盤上のビームの算式解法〔討論〕
Author (2):
Material:
Volume: 84  Issue: ST5  Page: 1787-41/1787-61  Publication year: 1958
JST Material Number: D0417A  ISSN: 0044-8001  CODEN: JSDEA   Document type: Article
Country of issue: United States (USA) 
Terms in the title (3):
Terms in the title
Keywords automatically extracted from the title.

Return to Previous Page